An application of the Lyapunov-Schmidt method to semilinear elliptic problems

Date

2005-11-23

Authors

Ngo, Quoc Anh

Journal Title

Journal ISSN

Volume Title

Publisher

Texas State University-San Marcos, Department of Mathematics

Abstract

In this paper we consider the existence of nonzero solutions for the undecoupling elliptic system -Δu = λu + δv + ƒ(u, v), -Δv = θu + γv + g(u, v), on a bounded domain of ℝn, with zero Dirichlet boundary conditions. We use the Lyapunov-Schmidt method and the fixed-point principle.

Description

Keywords

Semilinear, Elliptic system, Lyapunov, Schmidt, Fixed-point principle

Citation

Ngo, Q. A. (2005). An application of the Lyapunov-Schmidt method to semilinear elliptic problems. Electronic Journal of Differential Equations, 2005(129), pp. 1-11.

Rights

Attribution 4.0 International

Rights Holder

Rights License